# SDR REXA2013020600098

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N8598B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7598
- Aircraft time: 24,364 hours, 22,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FS 628 BELOW THE RIGHT ENGINE BOX BEAM BETWEEN S-12 AND S-13 FOUND TO HAVE TWO FATIGUE CRACKS MEASURING 4.4" AND 1" RESPECTIVELY.  REPAIRED IAW BOMBARDIER REO 601R-53-61-4795.
